Emilio Freire
Emilio Freire
Profesor de Matemáticas, Universidad de Sevilla
Підтверджена електронна адреса в us.es
Назва
Посилання
Посилання
Рік
Bifurcation sets of continuous piecewise linear systems with two zones
E Freire, E Ponce, F Rodrigo, F Torres
International Journal of Bifurcation and Chaos 8 (11), 2073-2097, 1998
2161998
Continuation of periodic orbits in conservative and Hamiltonian systems
FJ Munoz-Almaraz, E Freire, J Galán, E Doedel, A Vanderbauwhede
Physica D: Nonlinear Phenomena 181 (1-2), 1-38, 2003
1352003
Canonical discontinuous planar piecewise linear systems
E Freire, E Ponce, F Torres
SIAM Journal on Applied Dynamical Systems 11 (1), 181-211, 2012
1272012
On simplifying and classifying piecewise-linear systems
V Carmona, E Freire, E Ponce, F Torres
IEEE Transactions on Circuits and Systems I: Fundamental Theory and …, 2002
1222002
A case study for homoclinic chaos in an autonomous electronic circuit: A trip from Takens-Bogdanov to Hopf-Šil'nikov
E Freire, AJ Rodriguez-Luis, E Gamero, E Ponce
Physica D: Nonlinear Phenomena 62 (1-4), 230-253, 1993
811993
Limit cycle bifurcation from center in symmetric piecewise-linear systems
E Freire, E Ponce, J Ros
International Journal of Bifurcation and Chaos 9 (05), 895-907, 1999
801999
Periodicity and chaos in an autonomous electronic system
E Freire, L Franquelo, J Aracil
IEEE transactions on circuits and systems 31 (3), 237-247, 1984
741984
Limit Cycle Bifurcation in 3D Continuous Piecewise Linear Systems with Two Zones: Application to Chua's Circuit
V Carmona, E Freire, E Ponce, J Ros, F Torres
International Journal of Bifurcation and Chaos 15 (10), 3153-3164, 2005
682005
A note on the triple-zero linear degeneracy: normal forms, dynamical and bifurcation behaviors of an unfolding
E Freire, E Gamero, AJ Rodríguez-Luis, A Algaba
International Journal of Bifurcation and Chaos 12 (12), 2799-2820, 2002
662002
Bifurcation of invariant cones in piecewise linear homogeneous systems
V Carmona, E Freire, E Ponce, F Torres
International Journal of Bifurcation and Chaos 15 (08), 2469-2484, 2005
652005
A general mechanism to generate three limit cycles in planar Filippov systems with two zones
E Freire, E Ponce, F Torres
Nonlinear Dynamics 78 (1), 251-263, 2014
602014
Isochronicity via normal form
A Algaba, E Freire, E Gamero
Qualitative Theory of Dynamical Systems 1 (2), 133-156, 2000
602000
Hypernormal form for the Hopf-zero bifurcation
A Algaba, E Freire, E Gamero
International Journal of Bifurcation and Chaos 8 (10), 1857-1887, 1998
591998
The continuous matching of two stable linear systems can be unstable
V Carmona, E Freire, E Ponce, F Torres
Discrete & Continuous Dynamical Systems-A 16 (3), 689, 2006
572006
First derivative of the period function with applications
E Freire, A Gasull, A Guillamon
Journal of Differential Equations 204 (1), 139-162, 2004
552004
The focus-center-limit cycle bifurcation in symmetric 3D piecewise linear systems
E Freire
SIAM Journal on Applied Mathematics 65 (6), 1933-1951, 2005
512005
Variable-angle phase-shifted PWM for multilevel three-cell cascaded H-bridge converters
A Marquez, JI Leon, S Vazquez, R Portillo, LG Franquelo, E Freire, ...
IEEE Transactions on Industrial Electronics 64 (5), 3619-3628, 2017
502017
Analysis of Hopf and Takens–Bogdanov bifurcations in a modified van der Pol–Duffing oscillator
A Algaba, E Freire, E Gamero, AJ Rodriguez-Luis
Nonlinear Dynamics 16 (4), 369-404, 1998
461998
Normal forms for planar systems with nilpotent linear part
E Gamero, E Freire, E Ponce
Bifurcation and chaos: analysis, algorithms, applications, 123-127, 1991
461991
Hopf-like bifurcations in planar piecewise linear systems
E Freire, E Ponce, F Torres
Publicacions matematiques, 135-148, 1997
451997
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20